# SDR A6WA200840062

- Difficulty date: February 10, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N455AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7848
- Aircraft time: 10,516 hours, 9,685 cycles
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Failed
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAS MESSAGE IN FLIGHT, FLAP FAILED AT ZERO DEGREES.  LDNG WT= 44,300.  APPROX 150 KNTS.  MAT BTMS = 5,4,2,2 AND VERTICAL DESCENT RATE LESS THAN 10 FT PM.  COMPLIED WITH RESET PROCEDURE IAW AWAC SUPP 98-018B.  STEPS 13 AND 1.4, FLAP SYS OK.  (K)
